Lancaster EPrints

Optimal money market behaviour and sterling interest rates

Whittaker, J and Schnadt, N (1995) Optimal money market behaviour and sterling interest rates. Manchester School, 63 (4). pp. 368-387. ISSN 1463-6786

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Manchester School
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 45585
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:34
Refereed?: No
Published?: Published
Last Modified: 09 Apr 2014 22:33
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/45585

Actions (login required)

View Item